# SDR SWAA2013080218774

- Difficulty date: July 23, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 28,872 hours, 16,977 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EF CONTROL CABIN WINDOW POST CRACKED AT 2ND LOWER CORNER FASTENER HOLE.  REPAIRED FRAME ASSEMBLY, IAW EA.
